Botanical Journal of the Linnean Society

Cover image for Botanical Journal of the Linnean Society

January 1969

Volume 62, Issue 1

Pages v–viii, 1–130

  1. Original Article

    1. Top of page
    2. Original Article
    1. INDEX (pages v–viii)

      Article first published online: 25 JUL 2011 | DOI: 10.1111/j.1095-8339.1969.tb01952a.x

    2. Fenestration in the leaves of Monstera and its bearing on the morphogenesis and colour patterns of leaves (pages 1–16)

      R. MELVILLE and F. A. WRIGLEY

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1095-8339.1969.tb01952.x

    3. Notes on the vegetative morphology and anatomy of the Petermanniaceae (Monocotyledones) (pages 17–26)

      P. B. TOMLINSON and E. S. AYENSU

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1095-8339.1969.tb01953.x

    4. The systematic anatomy of south Indian Cyperaceae: Fuirena Rottb. (pages 27–40)

      E. GOVINDARAJALU

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1095-8339.1969.tb01954.x

    5. Attribute correlations in the Poaceae (grasses) (pages 59–67)

      H. T. CLIFFORD

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1095-8339.1969.tb01956.x

    6. A first record of multicellular glandular hairs in the Gramineae (pages 69–70)

      CHRISTINE H. S. KABUYE and DAVID WOOD

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1095-8339.1969.tb01957.x

    7. Ontogeny of stomata in some Gentianaceae (pages 71–76)

      DIVYA DARSHAN PANT and PARVEEN F. KIDWAI

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1095-8339.1969.tb01958.x

    8. The occurrence of nitrogen-fixing root nodules on non-leguminous plants (pages 77–84)

      C. RODRIGUEZ-BARRUECO

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1095-8339.1969.tb01959.x

    9. Cytological studies on some mosses from the British Isles (pages 85–121)

      HELEN P. RAMSAY

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1095-8339.1969.tb01960.x

    10. The species of Ulva L. from Indian waters (pages 123–130)

      V. KRISHNAMURTHY and H. V. JOSHI

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1095-8339.1969.tb01961.x

SEARCH

SEARCH BY CITATION